Continuous medium with spinor and vector characteristics
Doklady Akademii Nauk, Tome 169 (1966) no. 2, pp. 299-302
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_169_2_a12,
author = {A. N. Golubyatnikov},
title = {Continuous medium with spinor and vector characteristics},
journal = {Doklady Akademii Nauk},
pages = {299--302},
year = {1966},
volume = {169},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_169_2_a12/}
}
A. N. Golubyatnikov. Continuous medium with spinor and vector characteristics. Doklady Akademii Nauk, Tome 169 (1966) no. 2, pp. 299-302. http://geodesic.mathdoc.fr/item/DAN_1966_169_2_a12/